Access count of this item: 68

Files in This Item:
File Description SizeFormat 
0582-10.pdf727.71 kBAdobe PDFView/Open
Title: 作用素単調関数とDonoghueの定理(線型作用素論とその周辺)
Authors: 藤井, 淳一  KAKEN_name
Author's alias: Fujii, Jun Ichi
Issue Date: Feb-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 582
Start page: 100
End page: 111
URI: http://hdl.handle.net/2433/99321
Appears in Collections:Linear Operator Theory and Its Vicinity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.